Hypertension Channel
Topics
Medications
Quicklinks
Related Channels

Drug Interactions With Indapamide

Certain medications can cause drug interactions with indapamide, including lithium, digoxin, and other blood pressure medicines. When these drugs interact with indapamide, the medicine levels in your blood may be affected and side effects may occur, such as extremely low blood pressure or low potassium levels. To help prevent indapamide interactions, make sure to tell your healthcare provider about all other drugs you are taking.

Indapamide Drug Interactions: An Introduction

Indapamide (Lozol®) can potentially interact with a few other medicines. Some of these medicines that may lead to indapamide interactions include:
 

Indapamide Interactions Explained

The following sections explain in detail the potentially negative interactions that can occur when indapamide is combined with any of the drugs listed above.
 
Other Blood Pressure Medicines
When taking indapamide with another high blood pressure medication, your blood pressure may decrease too much. In order to decrease the risk of developing this indapamide interaction, your healthcare provider may monitor you more closely and/or change the dose of either medicine. When adding another blood pressure medication to indapamide, your healthcare provider should generally start the other blood pressure medication at a lower dose (usually half the usual dosage).
 
Digoxin (Digitek, Lanoxin)
Indapamide should be used carefully in people taking digoxin. Indapamide can cause low potassium levels (hypokalemia), which can be especially dangerous for people taking digoxin.
Ouch! 6 Types of Pain You Might Experience When Getting a Stent

Indapamide Medication Information

Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.